# SDR SWAA070691

- Difficulty date: February 9, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 42,251 hours, 36,019 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 6545187
- Condition: Failed
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, RIGHT ELEVATOR BUSS LINKAGE FAILED CHECK.  REMOVED AND REPLACED ELEVATOR OUTPUT TORQUE TUBE PER MM.
